On the birational automorphism groups of algebraic varieties
Compositio Mathematica, Volume 63 (1987) no. 1, p. 123-142
@article{CM_1987__63_1_123_0,
     author = {Hanamura, Masaki},
     title = {On the birational automorphism groups of algebraic varieties},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {63},
     number = {1},
     year = {1987},
     pages = {123-142},
     zbl = {0655.14007},
     mrnumber = {906382},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__63_1_123_0}
}
Hanamura, Masaki. On the birational automorphism groups of algebraic varieties. Compositio Mathematica, Volume 63 (1987) no. 1, pp. 123-142. http://www.numdam.org/item/CM_1987__63_1_123_0/

1 T. Fujita: Zariski decomposition and canonical rings of elliptic threefolds. Preprint (1984). | MR 816221 | Zbl 0627.14031

2 A. Grothendieck: Eléments de Géométrie Algébrique. Publ. Math. I.H.E.S. 4, 8, 11, 17, 20, 24, 28, 32. | Numdam

3 A. Grothendieck: Fondements de la Géométrie Algébrique, Sem. Bourbaki 1957-62. Secrétariat Math., Paris (1962). | MR 146040 | Zbl 0239.14002

4 S. Iitaka: Algebraic Geometry. Graduate Texts in Math., Vol. 76. Springer-Verlag, New York (1982). | MR 637060 | Zbl 0491.14006

5 Y. Kawamata: The cone of curves of algebraic varieties. Ann. Math. 119 (1984) 603-633. | MR 744865 | Zbl 0544.14009

6 Y. Kawamata: Pluricanonical systems on minimal algebraic varieties. Invent. Math. 79 (1985) 567-588. | MR 782236 | Zbl 0593.14010

7 Y. Kawamata: Minimal models and the Kodaira dimension of algebraic fiber spaces. Preprint (1985). | MR 814013 | Zbl 0589.14014

8 J. Kollár: Higher direct images of dualizing sheaves, II. Preprint (1985). | MR 847955

9 H. Matsumura: On algebraic groups of birational transformations. Lincei. Rend. Sc. fis. mat. e nat. Vol. XXXIV (1963). | MR 159825 | Zbl 0134.16601

10 S. Mori: Threefolds whose canonical bundles are not numerically effective. Ann. Math. 116 (1982) 177-212. | MR 662120 | Zbl 0557.14021

11 M. Reid: Minimal models of canonical 3-folds. Advanced Studies in Pure Math. 1 (1983) 131-180. | MR 715649 | Zbl 0558.14028

12 M. Rosenlicht: Some basic theorems on algebraic groups. Amer. J. Math. 78 (1956) 401-443. | MR 82183 | Zbl 0073.37601

13 K. Ueno: Classification Theory of Algebraic Varieties and Compact Complex Spaces. Lecture Notes in Math. 439. Springer Verlag, Berlin (1975). | MR 506253 | Zbl 0299.14007

14 A. Weil: On algebraic groups of transformations. Amer. J. Math. 77 (1955) 355-391. | MR 74083 | Zbl 0065.14201

15 M. Demazure: Sous-groupes algébriques de rang maximum du groupe de Cremona. Ann. scient. Ec. Norm. Sup. 4, 3 (1971) 507-588. | Numdam | MR 284446 | Zbl 0223.14009

16 D. Mumford: Abelian Varieties. Oxford University Press (1970) | MR 282985 | Zbl 0223.14022

17 D. Mumford: Geometric Invariant Theory. Ergebnisse der Mathematik und ihrer Grenzgebiete 34. Springer-Verlag (1982). | MR 719371 | Zbl 0147.39304

18 A. Beauville: Some remarks on Kähler manifolds with c 1 = 0. In: Classification of Algebraic and Analytic Manifolds. Birkhauser (1983) 1-26. | MR 728605 | Zbl 0537.53057

19 R. Hartshorne: Stable reflexive sheaves. Math. Ann. 254 (1980) 121-176. | MR 597077 | Zbl 0431.14004